|sustiva fears reply
Sep 15, 2005
i'm taking sustiva for about 6 months , had some little sideeffects the first days, but mostly during the night i woke up and could not get asleep directly.A few weeks ago i did read the same problem mentioned by someone in a chat, and he found out that when You take it at night and drink a lot of water ( a LOT) you sleep better. I did started that ( i drink about 3/4 of a liter)( some 3 glasses. And it works!!!!!! I sleep better and I'm a lot fitter in the morning. Hope to have been helpful. thankx
| Response from Dr. Young
Thanks for your comments. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.